# SDR DALA2015011900389

- Difficulty date: January 15, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 74,089 hours, 10,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1-5 RIGHT ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER M730.  SYSTEM OPERATION IS NORMAL.
